On the stability of equilibria of nonholonomic systems
Doklady Akademii Nauk, Tome 288 (1986) no. 2, pp. 289-291
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_288_2_a6,
author = {V. V. Kozlov},
title = {On the stability of equilibria of nonholonomic systems},
journal = {Doklady Akademii Nauk},
pages = {289--291},
year = {1986},
volume = {288},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_288_2_a6/}
}
V. V. Kozlov. On the stability of equilibria of nonholonomic systems. Doklady Akademii Nauk, Tome 288 (1986) no. 2, pp. 289-291. http://geodesic.mathdoc.fr/item/DAN_1986_288_2_a6/